# SDR YYFA20130531001

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,691 hours, 40,286 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TO CABIN PA INOPERATIVE.
